# SDR 9515823209

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Supports
- Condition: Corroded
- Location: Fs 31577-32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IL CHECK, FOUND CORROSION ON THE RIGHT AND LEFT OUTBOARD FLOOR SUPPORTS BS 1292.  REPAIRED SUPPORTS (P/N 534-72172-203, -204) PER EA 32-99197.
